# SDR CALA2025010601788

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 69,940 hours, 24,707 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 4493C
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 65,712 hours, 47,622 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED SITTIN G AT 5 PSI IN FLIGHT. CYCLED LEFT BLEED W/NO SUCCESS. DEBRIEFED INBOUND FLIGHT CREW - LEFT ENGINE BLEED AIR ISSUE OCCURED ABOVE 10,000.  CYCLED LEFT ENG BLEED AIR - NO HELP. INDICATION WAS THE SAME BOTH IN THE AIR & ON THE GROUND.  PHOTO ATTACHED. R&R THE E1 BLEED AIR REGULATOR, IAW 36-11-03. OPS CHK OK. NO FURTHER DEFECTS NOTED AT THIS TIME.
